Quetiapine discontinuation syndrome [1]

Deborah R. Kim, Jeffrey P Staab

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1020
Number of pages1
JournalAmerican Journal of Psychiatry
Volume162
Issue number5
StatePublished - May 2005
Externally publishedYes

Fingerprint

Dibenzothiazepines
Prochlorperazine
Substance Withdrawal Syndrome
Bipolar Disorder
Nausea
Antipsychotic Agents
Quetiapine Fumarate

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Quetiapine discontinuation syndrome [1]. / Kim, Deborah R.; Staab, Jeffrey P.

In: American Journal of Psychiatry, Vol. 162, No. 5, 05.2005, p. 1020.

Research output: Contribution to journalArticle

Kim, Deborah R. ; Staab, Jeffrey P. / Quetiapine discontinuation syndrome [1]. In: American Journal of Psychiatry. 2005 ; Vol. 162, No. 5. pp. 1020.
@article{41e4a4f647ff4f67a0e2d741198eb823,
title = "Quetiapine discontinuation syndrome [1]",
author = "Kim, {Deborah R.} and Staab, {Jeffrey P}",
year = "2005",
month = "5",
language = "English (US)",
volume = "162",
pages = "1020",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "5",

}

TY - JOUR

T1 - Quetiapine discontinuation syndrome [1]

AU - Kim, Deborah R.

AU - Staab, Jeffrey P

PY - 2005/5

Y1 - 2005/5

UR - http://www.scopus.com/inward/record.url?scp=18744385561&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18744385561&partnerID=8YFLogxK

M3 - Article

C2 - 15863814

AN - SCOPUS:18744385561

VL - 162

SP - 1020

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 5

ER -